In this paper, we introduce the notion of continuous ∗-frames and ∗-C-controlled frames in Hilbert C∗-modules. We present some results of continuous frames in the view of ∗-C-controlled frames in Hilbert C∗-modules. Also we define ∗-(C, C')-frames and investigate multiplier operators for these frames.
Ghasemi, H. , & La'l shateri, T. (2022). Continuous *-controlled frames in Hilbert C*-modules. Caspian Journal of Mathematical Sciences, 11(2), 448-460. doi: 10.22080/cjms.2022.21850.1590
MLA
Hadi Ghasemi; Tayebe La'l shateri. "Continuous *-controlled frames in Hilbert C*-modules", Caspian Journal of Mathematical Sciences, 11, 2, 2022, 448-460. doi: 10.22080/cjms.2022.21850.1590
HARVARD
Ghasemi, H., La'l shateri, T. (2022). 'Continuous *-controlled frames in Hilbert C*-modules', Caspian Journal of Mathematical Sciences, 11(2), pp. 448-460. doi: 10.22080/cjms.2022.21850.1590
CHICAGO
H. Ghasemi and T. La'l shateri, "Continuous *-controlled frames in Hilbert C*-modules," Caspian Journal of Mathematical Sciences, 11 2 (2022): 448-460, doi: 10.22080/cjms.2022.21850.1590
VANCOUVER
Ghasemi, H., La'l shateri, T. Continuous *-controlled frames in Hilbert C*-modules. Caspian Journal of Mathematical Sciences, 2022; 11(2): 448-460. doi: 10.22080/cjms.2022.21850.1590